Prati
Thomas M. Surowiec
Thomas M. Surowiec
Potvrđena adresa e-pošte na mathematik.uni-marburg.de
Naslov
Citirano
Citirano
Godina
Risk-averse PDE-constrained optimization using the conditional value-at-risk
DP Kouri, TM Surowiec
SIAM Journal on Optimization 26 (1), 365-396, 2016
822016
On calmness conditions in convex bilevel programming
R Henrion, T Surowiec
Applicable Analysis 90 (6), 951-970, 2011
692011
Several approaches for the derivation of stationarity conditions for elliptic MPECs with upper-level control constraints
M Hintermüller, BS Mordukhovich, TM Surowiec
Mathematical Programming 146 (1), 555-582, 2014
682014
On the co-derivative of normal cone mappings to inequality systems
R Henrion, J Outrata, T Surowiec
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 1213-1226, 2009
622009
First-order optimality conditions for elliptic mathematical programs with equilibrium constraints via variational analysis
M Hintermüller, T Surowiec
SIAM Journal on Optimization 21 (4), 1561-1593, 2011
592011
Existence and optimality conditions for risk-averse PDE-constrained optimization
DP Kouri, TM Surowiec
SIAM/ASA Journal on Uncertainty Quantification 6 (2), 787-815, 2018
452018
Analysis of M-stationary points to an EPEC modeling oligopolistic competition in an electricity spot market∗
R Henrion, J Outrata, T Surowiec
ESAIM: Control, Optimisation and Calculus of Variations 18 (2), 295-317, 2012
452012
A PDE-constrained generalized Nash equilibrium problem with pointwise control and state constraints
M Hintermueller, T Surowiec
Pac. J. Optim 9 (2), 251-273, 2013
322013
Explicit stationarity conditions and solution characterization for equilibrium problems with equilibrium constraints
TM Surowiec
Humboldt-Universität zu Berlin, Mathematisch-Naturwissenschaftliche Fakultät II, 2010
322010
Generalized Nash equilibrium problems in Banach spaces: Theory, Nikaido--Isoda-based path-following methods, and applications
M Hintermüller, T Surowiec, A Kämmler
SIAM Journal on Optimization 25 (3), 1826-1856, 2015
312015
On regular coderivatives in parametric equilibria with non-unique multipliers
R Henrion, JV Outrata, T Surowiec
Mathematical programming 136 (1), 111-131, 2012
262012
A bundle-free implicit programming approach for a class of elliptic MPECs in function space.
M Hintermüller, TM Surowiec
Math. Program. 160 (1-2), 271-305, 2016
24*2016
On the directional differentiability of the solution mapping for a class of variational inequalities of the second kind
M Hintermüller, TM Surowiec
Set-Valued and Variational Analysis 26 (3), 631-642, 2018
152018
Tutte sets in graphs II: the complexity of finding maximum Tutte sets
D Bauer, HJ Broersma, N Kahl, A Morgana, E Schmeichel, T Surowiec
Discrete applied mathematics 155 (10), 1336-1343, 2007
152007
An interior-point approach for solving risk-averse PDE-constrained optimization problems with coherent risk measures
S Garreis, TM Surowiec, M Ulbrich
SIAM Journal on Optimization 31 (1), 1-29, 2021
142021
A note on the relation between strong and M-stationarity for a class of mathematical programs with equilibrium constraints
R Henrion, J Outrata, T Surowiec
Kybernetika 46 (3), 423-434, 2010
142010
Finite horizon model predictive control of electrowetting on dielectric with pinning
H Antil, M Hintermüller, RH Nochetto, TM Surowiec, D Wegner
Interfaces and Free Boundaries 19 (1), 1-30, 2017
132017
Risk-averse optimal control of semilinear elliptic PDEs
DP Kouri, TM Surowiec
ESAIM: Control, Optimisation and Calculus of Variations 26, 53, 2020
122020
Epi-regularization of risk measures
DP Kouri, TM Surowiec
Mathematics of Operations Research 45 (2), 774-795, 2020
112020
A semismooth Newton method with analytical path-following for the -projection onto the Gibbs simplex
L Adam, M Hintermüller, TM Surowiec
IMA Journal of Numerical Analysis 39 (3), 1276-1295, 2019
92019
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20